Annals of Global Analysis and Geometry

, Volume 41, Issue 1, pp 25–45 | Cite as

The Hölder-Poincaré duality for L q,p -cohomology



We prove the following version of Poincaré duality for reduced L q,p -cohomology: For any 1 < q, p < ∞, the L q,p -cohomology of a Riemannian manifold is in duality with the interior L p',q'-cohomology for 1/p + 1/p′ = 1/q + 1/q′ = 1.


Lq,p-cohomology Poincaré duality Parabolicity 

Mathematics Subject Classification (2000)

30C65 58A10 58A12 53C20 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Brezis H.: Analyse fonctionnelle, Théorie et applications. Dunod, Paris (1999)Google Scholar
  2. 2.
    Carron G.: Cohomologie L 2 et parabolicité. J. Geom. Anal. vol. 15(3), 391–404 (2005)MathSciNetGoogle Scholar
  3. 3.
    Eichhorn J.: Global analysis on open manifolds. Nova Science Publishers Inc., New York (2007)MATHGoogle Scholar
  4. 4.
    Gol’dshtein V.M., Reshetnyak Yu.G.: Quasiconformal mappings and sobolev spaces. Kluwer Academic Publishers, Dordrecht (1990)MATHGoogle Scholar
  5. 5.
    Gol’dshtein V., Ramm A.: Compactness of the embedding operators for rough domains. Math. Inequal. Appl. 4(1), 127–141 (2001)MathSciNetMATHGoogle Scholar
  6. 6.
    Gol’dshtein V.M., Kuz’minov V.I., Shvedov I.A.: Differential forms on lipschitz manifolds. Siberian Math. J. 23(2), 16–30 (1984)MathSciNetGoogle Scholar
  7. 7.
    Gol’dshtein V.M., Kuz’minov V.I., Shvedov I.A.: A Property of de Rham Regularization Operators. Siberian Math. J. 25(2), 104–111 (1984)MathSciNetGoogle Scholar
  8. 8.
    Gol’dshtein V.M., Kuz’minov V.I., Shvedov I.A.: Dual spaces of spaces of differential forms. Siberian Math. J. 54(1), 35–43 (1986)MathSciNetCrossRefGoogle Scholar
  9. 9.
    Gol’dshtein V., Troyanov M.: The Kelvin-Nevanlinna-Royden criterion for p−parabolicity. Math. Z. 232, 607–619 (1999)MathSciNetMATHCrossRefGoogle Scholar
  10. 10.
    Gol’dshtein V., Troyanov M.: Sobolev inequality for differential forms and L q,p-cohomology. J. Geom. Anal. 16(4), 597–631 (2006)MathSciNetMATHGoogle Scholar
  11. 11.
    Gol’dshtein V., Troyanov M.: A conformal de Rham complex. J. Geom. Anal. 20, 651–669 (2010). doi: 10.1007/s12220-010-9119-2 MathSciNetMATHCrossRefGoogle Scholar
  12. 12.
    Gol’dshtein V., Troyanov M.: Distortion of mappings and L q,p-cohomology. Math. Zeitschrift 264, 279–293 (2010). doi: 10.1007/s00209-008-0463-x MathSciNetMATHCrossRefGoogle Scholar
  13. 13.
    Gol’dshtein V., Troyanov M.: A short proof of the Hölder-Poincaré duality for L p-cohomology. Rend. Sem. Mat. Univ. Padova 124, 179–184 (2010)MathSciNetMATHGoogle Scholar
  14. 14.
    Gromov, M.: Asymptotic invariants of infinite groups. In: Niblo, G., Roller, M. (eds.) Geometric Group Theory. London Mathematical Society Lecture Note Series 182, University Press, Cambridge (1993)Google Scholar
  15. 15.
    Holopainen I.: Volume growth, Green’s functions, and parabolicity of ends. Duke Math. J. 97(2), 319–346 (1999)MathSciNetMATHCrossRefGoogle Scholar
  16. 16.
    Kopylov Y.: L p, q-cohomology and normal solvability. Arch. Math. 89(1), 87–96 (2007)MathSciNetMATHCrossRefGoogle Scholar
  17. 17.
    Kopylov Y.: L p,q-cohomology of some warped cylinders. Ann. Math. Blaise Pascal 16(2), 321–338 (2009)MathSciNetMATHCrossRefGoogle Scholar
  18. 18.
    Kuz’minov V.I., Shvedov I.A. Homological aspects of the theory of Banach complexes. Sib. Math. J. 40(4), 754–763 (1999) (translation from Siberian Mat. Zh. 40(4), 893–904 (1999))Google Scholar
  19. 19.
    Li X.D.: On the strong L p-Hodge decomposition over complete Riemannian manifolds. J. Funct. Anal. 257(11), 36173646 (2009)CrossRefGoogle Scholar
  20. 20.
    Li X.D.: Sobolev inequalities on forms and L q,p-cohomology on complete Riemannian Manifolds. J. Geom. Anal. 20(2), 354–387 (2010)MathSciNetMATHCrossRefGoogle Scholar
  21. 21.
    Maz’ya V.: Sobolev Spaces. Springer Verlag, Berlin (1985)Google Scholar
  22. 22.
    Pansu P.: Cohomologie L p et pincement. Comment. Math. Helv. 83(1), 327–357 (2008)MathSciNetMATHCrossRefGoogle Scholar
  23. 23.
    Pansu, P.: L p-cohomology of symmetric spaces. Geometry, analysis and topology of discrete groups, 305326, Advanced Mathematics Lecture Notes (ALM), vol. 6, International Press, Somerville (2008)Google Scholar
  24. 24.
    Pigola S., Rigoli M., Setti A.: Vanishing and finiteness results in geometric analysis. A generalization of the Bochner technique. Progress in Mathematics, vol. 266. Birkhuser Verlag, Basel (2008)Google Scholar
  25. 25.
    Pigola, S., Setti, A., Troyanov, M.: The topology at infinity of a manifold supporting an L q,p-Sobolev inequality. arXiv:1007.1761Google Scholar
  26. 26.
    Poborchii S., Maz’ya V.G.: Differentiable functions on bad domains. World Scient, Singapore (1997)Google Scholar
  27. 27.
    Troyanov M.: Parabolicity of manifolds. Siberian Adv. Math. 9, 125–150 (1999)MathSciNetMATHGoogle Scholar
  28. 28.
    Troyanov M.: On the Hodge decomposition in \({{\mathbb R^n}}\) . Mosc. Math. J. 9(4), 899926 (2009)MathSciNetGoogle Scholar

Copyright information

© Springer Science+Business Media B.V. 2011

Authors and Affiliations

  1. 1.Department of MathematicsBen Gurion University of the NegevBeer ShevaIsrael
  2. 2.Section de MathamatiquesEcole Polytechnique Fédérale de LausanneLausanneSwitzerland

Personalised recommendations